# SDR QXEA200800407

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CORROSION ON RT O/B SEAT TRACK AT APPROX X488.5.  BLENDED OUT CORROSION IAW RD8-53-10103.  ALODINE PRIMED IAW -8 200 SRM 51-20-16, 51-20-36.
